Ask a doctor

Will my Duck Beak Go Down?

On Thursday I got Teosyal Kiss injections in my top lip. However it is now Sunday and my lip is still incredibly swollen (with a lump on the left corner) and has been basically the same all weekend. What I want to know is, is this normal, will it go down? Because ATM I look like a freak, can't smile, barely speak or eat. I'm so embarasses, as I'm at work today and everyone keeps asking what's wrong with my lip.

Doctor Answers (1)

Swelling and bruising is a common side effect of lip injections.

+1
Swelling and bruising is a common side effect of lip injections. Swelling can take 2 weeks to subside. Sleep with your head slightly elevated and apply cold compressed on for 10 mins and off for 10 mins.


Return to your injector for an assessment and discuss your level of swelling. A bump is normal, but may need to be massaged.


All the Best.


Toronto Plastic Surgeon
5.0 out of 5 stars 154 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.